Open Access
Translator Disclaimer
2012 Cyclic Iterative Method for Strictly Pseudononspreading in Hilbert Space
Bin-Chao Deng, Tong Chen, Zhi-Fang Li
J. Appl. Math. 2012(SI11): 1-15 (2012). DOI: 10.1155/2012/435676


Let { T i } i = 1 N be N strictly pseudononspreading mappings defined on closed convex subset C of a real Hilbert space H . Consider the problem of finding a common fixed point of these mappings and introduce cyclic algorithms based on general viscosity iteration method for solving this problem. We will prove the strong convergence of these cyclic algorithm. Moreover, the common fixed point is the solution of the variational inequality ( γ f - μ B ) x * , v - x * 0 , v i = 1 N F i x ( T i ) .


Download Citation

Bin-Chao Deng. Tong Chen. Zhi-Fang Li. "Cyclic Iterative Method for Strictly Pseudononspreading in Hilbert Space." J. Appl. Math. 2012 (SI11) 1 - 15, 2012.


Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1325.47118
MathSciNet: MR2948164
Digital Object Identifier: 10.1155/2012/435676

Rights: Copyright © 2012 Hindawi


Vol.2012 • No. SI11 • 2012
Back to Top